A 51-year-old male asked:
Disclaimer

on a dr. recommended klonopin (clonazepam) taper. if experience withdrawal symptoms, decrease taper? slow the taper? push thru it? original dose .5mg x 2 daily

1 doctor answer
Dr. Marc Kundler
Specializes in Psychiatry
Klonopin (clonazepam) taper: Hi ken, if the taper becomes too uncomfortable usually slowing the pace is helpful. Good luck.
Answered on Mar 28, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Probably none: If you taper this med very slowly you should have no issues. You were only on a very low dose to begin with.
1
1 thank
A 55-year-old male asked:
Dr. Jack Underwood
62 years experience Psychiatry
No.: Withdrawal symptoms usually start a day or two after stopping whatever, not two months later.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month